# SDR FDEA201702030386

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 30,058 hours, 16,259 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327046501600
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AREA FLOOR PANEL 232NG HAS A BROKEN EDGE ON CUT OUT.  FABRICATED A NEW FLOOR PANEL IAW SRZ 25-005.  CLASSIFIED AS A MAJOR REPAIR.
